Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Any side effects of using femilon pills? Does it cause weight gain?

Hi i am newly married 28 year old woman. my height is 5 3 and my weight is 52 kgs. i had fibroadenoma in my breasts and had it removed about 2 years ago. i wanted to know about the side effects of femilon pills. i was prescribed by my gynecologist and was told that it doesnt have any side effect other than nausea n giddiness. does it causes weight gain? Thanks
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  634
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
All hormonal pills have some side-effects . The lower dose Estrogen pill they have prescribed you will have less. Estrogen side-effects include fluid retention , mood swings, breast tenderness and menstrual abnormalities. I suggest you take this pill for at least 3cycles, if you are unhappy in any way ask your doctor to consider an alternative pill or method.
I trust you find this helpfull.
Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor